|High levels of Creatinine Kinase enzyme in the blood
Mar 1, 2000
Thank you for this forum! The KClevels in my blood have been between 1300 & 1400 since I was first diagnosed HIV+
1400 before I started on AZT and have stayed high for the
six months of treatment. Viral load was 800,000[now 50 and
CD4 was 120[now 490]. I was doing much better for a while
but now I'm losing strength in my arms and legs and neck. I
can hardly make it up three or four stairs and a 2 litre
milk bottle is almost too heavy to lift. If AZT is not the
problem can anything be done to lower the KC levels and if
not - ?
Response from Dr. Dieterich
CPK levels that are that high are often symptomatic of myositis or muscle inflammation. If it was elevated before AZT, then it is not the AZT. You may have a muscle disease unrelated to HIV. You should ask your MD to consider muscle illnesses and do the testing for things like polymyositis. Douglas T. Dieterich, M.D.
MEDICATIONS AND EXERCISE SUPPLEMENTS
- Is Muscle Ache An Acute Symptom Of AIDS?
- Can You Get HIV From Picking Your Nose?
- Flu Symptoms After Licking Vagina Worried I Have HIV
- Vaginal Discharge After Oral Sex With No Protection Does It Mean I Have HIV
- Vomiting After Open Mouth Kissing Worried I Have HIV
- Std Cause A Rash Around Mouth And Nose
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.